Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/1841
Title: Categories enriched on two sides
Authors: Kelly, G. M.
Labella, A.
Schmitt, Vincent
Street, R.
First Published: 8-Mar-2002
Publisher: Elsevier
Citation: Journal of Pure and Applied Algebra, 2002, 168 (1), pp.53-98
DOI Link: 10.1016/S0022-4049(01)00048-2
ISSN: 0022-4049
Links: http://www.sciencedirect.com/science/article/pii/S0022404901000482
http://hdl.handle.net/2381/1841
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.